UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Structural Risk Minimization Over Data-Dependent Hierarchies.

Shawe-Taylor, J; Bartlett, PL; Williamson, RC; Anthony, M; (1998) Structural Risk Minimization Over Data-Dependent Hierarchies. IEEE Transactions on Information Theory , 44 (5) pp. 1926-1940. 10.1109/18.705570.

Full text not available from this repository.
Type: Article
Title: Structural Risk Minimization Over Data-Dependent Hierarchies.
DOI: 10.1109/18.705570
UCL classification: UCL > School of BEAMS > Faculty of Engineering Science
UCL > School of BEAMS > Faculty of Engineering Science > Computer Science
URI: http://discovery.ucl.ac.uk/id/eprint/79088
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item